Skip to Main content Skip to Navigation
Journal articles

Simpson-type paradoxes, dependence, and ageing

Abstract : We will state a general version of Simpson's paradox, which corresponds to the loss of some dependence properties under marginalization. We will then provide conditions under which the paradox is avoided. Finally we will relate these Simpson-type paradoxes to some well-known paradoxes concerning the loss of ageing properties when the level of information changes.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Friday, November 26, 2010 - 11:56:17 AM
Last modification on : Wednesday, March 31, 2021 - 1:52:08 PM




Marco Scarsini, Fabio Spizzichino. Simpson-type paradoxes, dependence, and ageing. Journal of Applied Probability, Cambridge University press, 1999, Vol.36, N°1, pp. 119-131. ⟨10.1239/jap/1032374234⟩. ⟨hal-00540264⟩



Record views